# SDR AALA20120803010

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 85,099 hours, 13,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NUMBER 2 DOORS THRESHOLD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
